# SDR FDEA201411213845

- Difficulty date: November 21, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 54,027 hours, 24,581 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4005157
- Part serial: A10199A
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT NR 4 HAS DELAMINATION APPROX 2 INCHES X 3 INCHES ON INBD EDGE LOWER SURFACE AT EXTERNAL DOUBLER SLAT.  REMOVED, REPAIRED & REFITTED IAW AMM 27-81-02 & EA F-5750-TO312973.
